Volume 7, No 3 (2019)

On P-2-Bezout rings
Haitham El Alaoui and Hakima Mouanis
Gulf J. Math. pp. 1-6
Retrieve article in: Full-Text PDF

The resolvent operator of singular conformable fractional Dirac system
Bilender P. Allahverdiev and Huseyin Tuna
Gulf J. Math. pp. 7-25
Retrieve article in: Full-Text PDF

Maximal non-decreasing subring of its quotient field
Ahmed Ayache
Gulf J. Math. pp. 26-33
Retrieve article in: Full-Text PDF

On structure of D5(G) for 2-group G
Shalini Gupta and Jasbir Kaur
Gulf J. Math. pp. 34-46
Retrieve article in: Full-Text PDF

Rings in which every principal ideal is finitely presented
Chahrazade Bakkari and Abdouljabbar Yahia Omari
Gulf J. Math. pp. 47-53
Retrieve article in: Full-Text PDF